Tylenol Extra Strength Acetaminophen 500 Mg 325 Caplets

B003BDUBRA



500mg - 325 caplets
Contains no aspirin
Pain reliever
Fever reducer
Acetaminophen Temporarily relieves minor aches and pains due to: headache, muscular aches, backache, arthritis, the common cold, toothache, menstrual cramps, temporarily reduces fever. More »

Posted by Mo Kha on 5 July
Product Specification
Available Yes
Binding Health and Beauty
Brand Tylenol
EAN 0300450444394
IsAdultProduct 0
Label Tylenol
LegalDisclaimer For residents of NJ, VT, MA, and MI, must be at least 18 & over to purchase
Manufacturer Tylenol
MPN 346354
PackageQuantity 1
PartNumber 346354
ProductGroup Health and Beauty
ProductTypeName HEALTH_PERSONAL_CARE
Publisher Tylenol
Size 1
SKU F346354
Studio Tylenol
Title Tylenol Extra Strength Acetaminophen 500 Mg 325 Caplets
UPC 300450444394

Not the "Tylenol Extra Strength Acetaminophen 500 Mg 325 Caplets" in "Health Care" you are looking for? Click Here to search for the other Health Care in Amazon.